# SDR ASAA2017010319263

- Difficulty date: January 3, 2017
- Submitted: January 9, 2017
- Operation: Air carrier
- Aircraft: N517AS
- Make and model: Boeing 737890
- Aircraft serial: 35197
- Aircraft time: 30,876 hours, 9,193 cycles
- System (JASC): 4990 · APU Oil System
- Part: Apu
- Part number: 38007021
- Part serial: P6014
- Condition: Failed
- Location: Apu Bay
- Part time: 18,572 hours, 31,071 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

WITH APU RUNNING AND APU BLEED SWITCH ON,  NO DUCT PRESSURE IS INDICATED.  ACFT GROUNDED.  REPLACED APU IAW TASK CARD 78349010 STEPS 1-3 AND AMM 49-11-00-400 STEP G-L. COMPLETED INSTALLATION OF APU PER ASA TASK CARD 78349010 STEPS 4-7 AND  AMM 49-11-00-400 STEP M-N OPS AND LEAK CHECKED GOOD. SERVICED APU OIL TO FULL.
